Kannan, D.
An operator-valued stochastic integral, III
Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 3 , p. 217-228
Zbl 0256.60031 | MR 356223
⇒ partie précédente An operator-valued stochastic integral, II
URL stable : http://www.numdam.org/item?id=AIHPB_1972__8_3_217_0

Bibliographie

[1] P. Billingsley, Convergence of probability measures. John Wiley, New York, 1968. MR 233396 | Zbl 0172.21201

[2] N. Dunford and J.T. Schwartz, Linear operators, Part II, Spectral theory. John Wiley (Interscience), New York, 1963. MR 1009163 | Zbl 0128.34803

[3] B.V. Gnedenko and A.N. Kolnogorov, Limit distributions for sums of independent random variables. Addison-Wesley Publ. Co., Reading, Massachusetts, 1954. MR 62975 | Zbl 0056.36001

[4] E. Hille and R.S. Phillips, Functional analysis and semi-groups. Amer. Math. Soc., Colloq. Publ., vol. 31, 1957. MR 89373 | Zbl 0078.10004

[5] D. Kannan and A.T. Bharucha-Reid, Note on covariance operators of probability measures on a Hilbert space. Proc. Japan Acad., vol. 46, 1970, p. 124-129. MR 283838 | Zbl 0208.43501

[6] D. Kannan and A.T. Bharucha-Reid, An operator-valued stochastic integral. Proc. Japan Acad., vol. 47, 1971, p. 472-476. MR 303604 | Zbl 0256.60029

[7] D. Kannan, An operator-valued stochastic integral. II. Ann. Inst. Henri Poincaré, Sect. B, vol. 8, 1972, p. 9-32. Numdam | MR 321176 | Zbl 0256.60030

[8] R.G. Laha and E. Lukacs, On identically distributed stochastic integrals, Trans. III Prague conf. on Information Theory Statistical Decision Functions, Random Processes. Publishing House of Czechoslovak Acad. Sci., 1964, p. 467-474. MR 168011 | Zbl 0137.13205

[9] E. Lukacs, Stochastic Convergence. D. C. Heath and Co., Massachusetts, 1968. Zbl 0179.48003

[10] K.R. Parthasarthy, Probability measures on metric spaces. Academic Press, New York, 1967. Zbl 0153.19101

[11] R. Schatten, Norm ideals of completely continuous operators. Springer-Verlag, Berlin, 1960. MR 119112 | Zbl 0090.09402

[12] S.R.S. Varadhan, Limit theorems for sums of independent random variables with values in a Hilbert space. Sankhya, vol. 24, 1962, p. 213-238. MR 171305 | Zbl 0113.34101